# SDR HALA2020060800123

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 28,879 hours, 67,438 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AK
- Part serial: 373630
- Condition: Dented
- Location: First Officer'S
- Part time: 1,827 hours, 4,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND F/O PITOT TUBE DAMAGED IN INLET.   REMOVED AND REPLACED DAMAGED F/O PITOT TUBE PER AMM 34-11-01. OPS CHECK AND LEAK CHECK GOOD.
